Almost All Complex Quantifiers are Simple

In C. Ebert, G. Jäger, M. Kracht & J. Michaelis (eds.), Mathematics of Language 10/11, Lecture Notes in Computer Science 6149. Springer (2010)
  Copy   BIBTEX

Abstract

We prove that PTIME generalized quantifiers are closed under Boolean operations, iteration, cumulation and resumption.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Definability of polyadic lifts of generalized quantifiers.Lauri Hella, Jouko Väänänen & Dag Westerståhl - 1997 - Journal of Logic, Language and Information 6 (3):305-335.
Computational Semantics for Monadic Quantifiers.Marcin Mostowski - 1998 - Journal of Applied Non--Classical Logics 8 (1-2):107--121.
Polyadic quantifiers.Johan Benthem - 1989 - Linguistics and Philosophy 12 (4):437 - 464.
Hierarchies of monadic generalized quantifiers.Kerkko Luosto - 2000 - Journal of Symbolic Logic 65 (3):1241-1263.
Against binary quantifiers.Fred Landman - 2000 - In Events and Plurality. Kluwer Academic Publisher. pp. 310--349.

Analytics

Added to PP
2011-05-31

Downloads
61 (#264,139)

6 months
9 (#309,427)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Jakub Szymanik
University of Amsterdam

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references